

Please give yourself 30 minutes to travel between hubs. See the WOW Festival map for pedestrian and shuttle routes.

ONGOING EVENTS

All events are **Just Show Up** unless indicated with RSVP ONLY

HUB: REVELLE PLAZA

EVENT TIME	DURATION	PRODUCTION NAME	МАР
4-7pm	As long as you'd like	Erin The Caterpillar → Butterfly	E
4-9pm	As long as you'd like	Reflexion	E
4pm	60 mins	RSVP ONLY The Apple Avenue Detective	E
4:15pm	50 mins	Damoclès	E
5pm	40 mins	Beautiful Escape: Emergency Exit	E
6:15pm	60 mins	RSVP ONLY The Apple Avenue Detective	E
8pm	60 mins	Spectrum: Society of Wonder	F

HUB: EPSTEIN FAMILY AMPHITHEATER (EFA)

EVENT TIME	DURATION	PRODUCTION NAME	MAP
4-8pm	5-20 mins	Fish Phone Booth Playtest	В
4:30pm	20 mins	Downstream by BANDALOOP	В
5-8pm	8 mins	Pigments of Imagination	В
5pm	60 mins	RSVP ONLY Folding Futures	В
5:30pm	30 mins	Les moutons	В
6pm	20 mins	Downstream by BANDALOOP	В
6:20pm	45 mins	Duo	В
6:30pm	60 mins	RSVP ONLY Folding Futures	В
8pm	60 mins	RSVP ONLY Folding Futures	В

HUB: LA JOLLA PLAYHOUSE (LJP)

EVENT TIME	DURATION	PRODUCTION NAME	MAP
4-6:30pm	60 mins	59 Acres (phone and earbuds required)	н
4pm	45 mins	RSVP ONLY Letters to Home	J
4pm	45 mins	RSVP ONLY INERTIA	н
5:30pm	60 mins	RSVP ONLY WORKSHOP: Write an Opening Number	н
6pm	60 mins	RSVP ONLY iykyk	G
7:15pm	45 mins	RSVP ONLY INERTIA	н
8pm	60 mins	RSVP ONLY iykyk	G